# SDR HEEA061774

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER HAD INTERMITTENT OPERATION, WILL NOT TRANSMIT OR RECEIVE INTERMITTENT.  PERFORMED PRELIMINARY INSPECTION AND FOUND MAIN R/T BOARD CHASIS BROKEN AND SIDETONE ERRATIC.
